MAUDE Adverse Event Report: QURA S.R.L. QUANTUM DUAL LUMEN CANNULA 27F; DUEL LUMEN CANNULA

QURA S.R.L. QUANTUM DUAL LUMEN CANNULA 27F; DUEL LUMEN CANNULA
Model Number DL27F-VO
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information the hospital had provided (device photos, xray, other data) for the investigation made it possible to identify a probable cause of the issue.The mechanical breakage appears to be due to a flexion at the area where the cannula started leaking.
 
Event or Problem Description
27fr dual lumen cannula noted to be leaking below bifurcation of cannula.Patient had been on for almost a month.Cannula was replaced with another 27fr dual lumen cannula without issue.Positive pressure measuring 350 on leaking cannula.No suture was at the area where the cannula starting leaking, perfusionist said it looked more like a point of flexion.

Brand Name
QUANTUM DUAL LUMEN CANNULA 27F
Common Device Name
DUEL LUMEN CANNULA
Manufacturer (Section D)
QURA S.R.L.
via di mezzo
23 mirandola
modena, 41037
IT  41037
Manufacturer Contact
raffaella tommasini
via di mezzo 23
mirandola, modena 41037
IT   41037
MDR Report Key16213214
Report Number3016746283-2023-00001
Device Sequence Number17235779
Product Code DWF
UDI-Device Identifier08051160300808
UDI-Public8051160300808
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K221353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDL27F-VO
Device Catalogue NumberDL27F-VO
Device Lot NumberE002593
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight109 KG